# SDR MASA2011032602251

- Difficulty date: March 23, 2011
- Submitted: March 26, 2011
- Operation: Air carrier
- Aircraft: N987HA
- Make and model: Dhav DHC8202
- Aircraft serial: 425
- Aircraft time: 36,329 hours, 38,312 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Psu
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9A PSU HANGING DOWN.  MX RE-SECURED PSU.
